Is It Safe For People With Typhus Symptoms To Take Vitacimin?
Hello doktersayamau asked, my friend is suffering from typhoid symptoms. Usually sufferers should not consume foods that are too spicy and sour (sour). But if taking vitamins (vitacimin) is it allowed? Because vitamins are for the immune system also. Thanks.
Do you mean typhus symptoms or typhoid fever? If yes, the following explanation.
Typhoid fever is a disease caused by Salmonella typi bacterial infection. These bacteria often enter the human body through contaminated food or drink. Some symptoms that are often complained of by typhoid fever sufferers include:
Defecation disorder (usually diarrhea or constipation)
Loss of appetite
In diagnosing this disease the doctor will dig into the patient's complaints, do a physical examination and support such as a blood check. Treatment is done by taking antibiotics, and other drugs in accordance with patient complaints. In addition, sufficient rest, consume soft foods such as porridge and avoid consuming raw, undercooked, unhygienic foods. Foods that are too spicy and sour should be avoided first because the typhoid fever often results in indigestion.
Consuming artificial vitamin C may be as long as consumed according to instructions for use and consumed after eating (not on an empty stomach).
A few of our answers may be useful